# SDR ABXA9500827

- Difficulty date: July 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47499
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 369232511
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 85-01-03, ASB 27-228, 27-229 AND EAAD 27-3209D, FOUND CRACK INDICATION ON THE RIGHT WING OUTBOARD SPOILER AFT FITTING.  REPLACED SPOILER AFT DRIVE LINK IAW DC-9 MM 27-61-1, OPS CHECKED GOOD.
